# SDR CALA2008122201156

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 66,965 hours, 34,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 747 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C SCAN INSPECTION FOUND 1 INCH LONG CRACK ON STRINGER 22L 7 INCHES FWD OF STATION 747.  REPAIRED IN ACCORDANCE WITH SRM 53-00-01, PROCEDURE 5, REPAIR 31.
